# SDR ASAA2023102845910

- Difficulty date: October 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 5,967 hours, 1,728 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660878373
- Condition: Malfunctioned
- Location: Engine #2
- Part time: 21,826 hours, 6,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE MASTER CAUTION ENG 2 HYD LOW PRESSURE ACCOMPANIED BY ENGINE VIBRATION. GROUNDED - YES. AIR TURNBACK - PERFORMED CONDITIONAL INSPECTION PER MM 05-51-35 SN 68400 REMOVED #2 ENGINE EDP PER AMM 24-11-11. INSTALLED ENGINE #2 EDP IAW AMM TASK 29-11-11-400-801 SUBTASK 29-11-11-020-012 UP TO STEP J PERFORMED. ACCOMPLISHED HYDRAULIC SYSTEM B FLUSHING PER AMM 29-11-00-170-801 AND FINISHED INSTALLATION OF #2 EDP PER AMM 29-11-11-400-801 STEP J-K(3), OPS & LEAK CHECK GOOD AND NO VIBRATION NOTED. REF LP# 60640626 & LP # 60640627 FOR PLT DEFERRALS OF SYSTEM B HYDRAULIC FILTERS.
